# SDR ZZDA2010624

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Open
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN ALERT ILLUMINATED ON SHORT FINAL. LEFT GEAR DOOR DRAG ON RUNWAY.  REMOVED AND INSTALLED LEFT GEAR DOOR REF B717 AMM 32-14-01, ALL CLEARANCE AND OPS CHECK GOOD.
